Nurofen Tab X 96

SKU:
401323
Our Price $16.95
Discount 20 %
Retail Price: $20.95 You Save: $4.00
Availability: In stock

Nurofen Tab x 96 contains the active ingredient ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).

It works by blocking the action of a substance in the body called cyclo-oxygenase. Cyclo-oxygenase is involved in the production of various chemicals in the body, some of which are known as prostaglandins. Prostaglandins are produced in response to injury or certain diseases and would otherwise go on to cause pain, swelling and inflammation. Ibuprofen is therefore used to relieve pain and inflammation.

It is also used for fever (pyrexia), inflammation (anti-inflammatory), mild to moderate pain (especially where inflammation is present).

Active Ingredients:

Ibuprofen 200mg

Directions:

Adults and children over 12 years of age: Initial dose 2 tablets, then 1-2 tablets every 4-6 hours (maximium 6 per 24 hours).
Children 7 - 12 years of age: 1 tablet every 4-6 hours if necessary. Keep to the recommended dose (maximum 4 per 24 hours).

Do not take this medicine for more than a few days at a time unless advised by a doctor.
*Not recommended for children under 7 years of age.

Warnings & Disclaimers:

Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

 

Coming Soon